# SDR SIMA20220225002

- Difficulty date: February 25, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 41,074 hours, 37,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP-C/A-RAR SERVICE DOOR EMERGENCY LIGHT IAW EMB AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPS CHECKED GOOD. END.
